Have any of you experienced joint and muscle pain as a side effect of taking Allegra?
May 14, 2012 3:55 PM Subscribe
Have any of you experienced joint or muscle pain (or discomfort) when taking Allegra?
posted by bjork24 to Health & Fitness (3 answers total)
I've been dealing with some weird joint and muscle discomfort for the last five months. I've been to the doctor twice, had several tests (auto-immune, thyroid, etc) run on me, and everything seems to check out normal. My doc is perplexed, so he's sending me to a Rheumatologist (appointment's in June).
In the meantime, I've been trying to keep up with my exercise and have been investigating whether there was anything I added to my life around the time the pain started. The one thing that comes to mind is Allegra. I switched from Zyrtex to Allegra last fall.
I see that joint and muscle pain is an uncommon side effect for the drug. If Allegra is the cause, it took a little while to start manifesting itself as an issue. Just curious if anyone on here has felt similar side effects with Allegra, whether immediately or after using it for awhile.